Follow
Florian Pfender
Florian Pfender
Professor for Mathematics, University of Colorado Denver
Verified email at ucdenver.edu - Homepage
Title
Cited by
Cited by
Year
Vertex-coloring edge-weightings: towards the 1-2-3-conjecture
M Kalkowski, M Karoński, F Pfender
Journal of Combinatorial Theory, Series B 100 (3), 347-349, 2010
2642010
On graph irregularity strength
A Frieze, RJ Gould, M Karoński, F Pfender
Journal of graph theory 41 (2), 120-137, 2002
1842002
Kissing numbers, sphere packings, and some unexpected proofs
F Pfender, GM Ziegler
1682004
A new upper bound for the irregularity strength of graphs
M Kalkowski, M Karoński, F Pfender
SIAM journal on discrete mathematics 25 (3), 1319-1321, 2011
1302011
Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle
J Balogh, P Hu, B Lidickż, F Pfender
European Journal of Combinatorics 52, 47-58, 2016
602016
Extremal graphs for intersecting cliques
G Chen, RJ Gould, F Pfender, B Wei
Journal of Combinatorial Theory, Series B 89 (2), 159-171, 2003
532003
Monochromatic triangles in three-coloured graphs
J Cummings, D KrŠlʼ, F Pfender, K Sperfeld, A Treglown, M Young
Journal of Combinatorial Theory, Series B 103 (4), 489-503, 2013
432013
Rainbow triangles in three-colored graphs
J Balogh, P Hu, B Lidickż, F Pfender, J Volec, M Young
Journal of Combinatorial Theory, Series B 126, 83-113, 2017
332017
On crossing numbers of complete tripartite and balanced complete multipartite graphs
E Gethner, L Hogben, B Lidickż, F Pfender, A Ruiz, M Young
Journal of Graph Theory 84 (4), 552-565, 2017
302017
Rainbow Matchings of size\delta (G) in Properly Edge-colored Graphs
J Diemunsch, M Ferrara, C Moffatt, F Pfender, PS Wenger
arXiv preprint arXiv:1108.2521, 2011
292011
Pancyclicity of 3‐connected graphs: Pairs of forbidden subgraphs
RJ Gould, T Łuczak, F Pfender
Journal of Graph Theory 47 (3), 183-202, 2004
292004
Claw‐free 3‐connected P11‐free graphs are hamiltonian
T Łuczak, F Pfender
Journal of Graph Theory 47 (2), 111-121, 2004
282004
Semidefinite programming and Ramsey numbers
B Lidicky, F Pfender
SIAM Journal on Discrete Mathematics 35 (4), 2328-2344, 2021
272021
Complexity results for rainbow matchings
F Pfender
Theoretical Computer Science 524, 27-33, 2014
252014
Total edge irregularity strength of large graphs
F Pfender
Discrete mathematics 312 (2), 229-237, 2012
212012
New conditions for k-ordered Hamiltonian graphs
G Chen, RJ Gould, F Pfender
Ars Combinatoria 70, 245-256, 2004
212004
Visibility graphs of point sets in the plane
F Pfender
Twentieth Anniversary Volume: Discrete & Computational Geometry, 1-5, 2008
202008
Hamiltonicity and forbidden subgraphs in 4‐connected graphs
F Pfender
Journal of Graph Theory 49 (4), 262-272, 2005
202005
Improved Delsarte bounds for spherical codes in small dimensions
F Pfender
Journal of Combinatorial Theory, Series A 114 (6), 1133-1147, 2007
19*2007
Pentagons in triangle-free graphs
B Lidickż, F Pfender
European Journal of Combinatorics 74, 85-89, 2018
172018
The system can't perform the operation now. Try again later.
Articles 1–20